# SDR SWIA202265143

- Difficulty date: February 25, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR FRAME 12 CENTER BEAM ANGLE BRACKET CRACKED.   (C CHECK RO 3-21-22)   REMOVED AND REPLACED COCKPIT FLOOR FRAME 12 CENTER BEAM ANGLE BRACKET REF SRM  51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND APPLIED CIC REF CPM 51-25-00
